MathSciNet Relay Station
MathSciNet bibliographic data
MR172303 57.30
Szczarba, R. H. On tangent bundles of fibre spaces and quotient spaces. Amer. J. Math. 86 1964 685–697.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement